# SDR 01FDEA00061

- Difficulty date: January 31, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C25337
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CREASE IN SKIN BS 673, 3 INCHES BELOW STR 18R.  REMOVED AND REPLACED PER FEDEX SRM 53-30-3 FIG 1.  REMOVED AND REPLACED PER FEDEX SRM 53-30-3 FIG 1.
